# SDR AALA202301314822

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 40,143 hours, 16,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFTER TAKEOFF NOTICED DIRTY SOCK SMELL IN CABIN AND FLIGHT DECK. SMELL DISAPPEARED SHORTLY THEREAFTER.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
